General information
Latest issue
Forthcoming papers
Impact factor
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

Latest issue
Current issues
Archive issues
What is RSS

Mat. Sb.:

Personal entry:
Save password
Forgotten password?

Mat. Sb. (N.S.), 1977, Volume 102(144), Number 3, Pages 372–390 (Mi msb3867)  

This article is cited in 31 scientific papers (total in 31 papers)

Quasi-asymptotics of generalized functions and Tauberian theorems in the complex domain

Yu. N. Drozhzhinov, B. I. Zavialov

Full text: PDF file (1017 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1977, 31:3, 329–345

Bibliographic databases:

UDC: 517.53
MSC: Primary 41A60, 40E05; Secondary 44A10, 46F10, 30A84
Received: 16.09.1976

Citation: Yu. N. Drozhzhinov, B. I. Zavialov, “Quasi-asymptotics of generalized functions and Tauberian theorems in the complex domain”, Mat. Sb. (N.S.), 102(144):3 (1977), 372–390; Math. USSR-Sb., 31:3 (1977), 329–345

Citation in format AMSBIB
\by Yu.~N.~Drozhzhinov, B.~I.~Zavialov
\paper Quasi-asymptotics of generalized functions and Tauberian theorems in the complex domain
\jour Mat. Sb. (N.S.)
\yr 1977
\vol 102(144)
\issue 3
\pages 372--390
\jour Math. USSR-Sb.
\yr 1977
\vol 31
\issue 3
\pages 329--345

Linking options:

    SHARE: FaceBook Twitter Livejournal

    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. B. I. Zavialov, “Bjorken asymptotic behavior of deep inelastic scattering form factors and the general principles of field theory”, Theoret. and Math. Phys., 33:3 (1977), 1040–1046  mathnet  crossref  mathscinet
    2. V. A. Smirnov, “Connection between the behavior of electromagnetic form factors in the Bjorken limit and singularities of their Fourier transforms on the light cone”, Theoret. and Math. Phys., 33:3 (1977), 1046–1051  mathnet  crossref  mathscinet
    3. V. S. Vladimirov, B. I. Zavialov, “Tauberian theorems in quantum field theory”, Theoret. and Math. Phys., 40:2 (1979), 660–677  mathnet  crossref  mathscinet  isi
    4. Yu. N. Drozhzhinov, B. I. Zavialov, “Tauberian theorems for generalized functions with supports in cones”, Math. USSR-Sb., 36:1 (1980), 75–86  mathnet  crossref  mathscinet  zmath  isi
    5. V. V. Zharinov, “Quasiasymptotic behavior of Fourier hyperfunctions”, Theoret. and Math. Phys., 43:1 (1980), 302–306  mathnet  crossref  mathscinet  zmath  isi
    6. Drozhzhinov I., “Tauber Multidimensional Theorem for Holomorphic-Functions with Nonnegative Imaginary Part”, 258, no. 3, 1981, 530–532  mathscinet  zmath  isi
    7. Yu. N. Drozhzhinov, “A multidimensional Tauberian theorem for holomorphic functions of bounded argument and the quasi-asymptotics of passive systems”, Math. USSR-Sb., 45:1 (1983), 45–61  mathnet  crossref  mathscinet  zmath
    8. A. K. Gushchin, “On the uniform stabilization of solutions of the second mixed problem for a parabolic equation”, Math. USSR-Sb., 47:2 (1984), 439–498  mathnet  crossref  mathscinet  zmath
    9. Takaci A., “A Note on the Distributional Stieltjes Transformation”, Math. Proc. Camb. Philos. Soc., 94:NOV (1983), 523–527  crossref  mathscinet  zmath  isi
    10. Gushchin A., Mikhailov V., “The Uniform Quasi-Stabilization of the Solution to the Cauchy-Problem for a Hyperbolic Equation”, 276, no. 3, 1984, 532–535  mathscinet  zmath  isi
    11. Denisov V., Repnikov V., “The Stabilization of a Solution of a Cauchy-Problem for Parabolic Equations”, Differ. Equ., 20:1 (1984), 16–33  mathnet  mathscinet  zmath  isi
    12. Yu. N. Drozhzhinov, B. I. Zavialov, “Asymptotic properties of some classes of generalized functions”, Math. USSR-Izv., 26:1 (1986), 77–131  mathnet  crossref  mathscinet  zmath
    13. A. K. Gushchin, V. P. Mikhailov, “On uniform quasiasymptotics of solutions of the second mixed problem for a hyperbolic equation”, Math. USSR-Sb., 59:2 (1988), 409–427  mathnet  crossref  mathscinet  zmath
    14. Gushchin A., Mikhailov V., “The Uniform Quasi-Asymptotics of the Cauchy-Problem Solution for a Hyperbolic Equation”, 287, no. 1, 1986, 37–40  mathscinet  zmath  isi
    15. Richard D. Carmichael, Ram S. Pathak, “Asymptotic behaviour of the H-transform in the complex domain”, Math Proc Camb Phil Soc, 102:3 (1987), 533  crossref  mathscinet  zmath
    16. A. K. Gushchin, V. P. Mikhailov, “Comparison theorems for solutions of hyperbolic equations”, Math. USSR-Sb., 62:2 (1989), 349–371  mathnet  crossref  mathscinet  zmath
    17. Pilipovic S., Stankovic B., “Initial-Value Abelian Theorems for the Distributional Stieltjes Transform”, Studia Math., 86:3 (1987), 239–254  mathscinet  zmath  isi
    18. Pilipovic S., “On the Quasiasymptotic of Schwartz Distributions”, Math. Nachr., 137 (1988), 19–25  crossref  mathscinet  zmath  isi
    19. R. S. Pathak, S. K. Mishra, “Asymptotic behaviours of a class of integral transforms in complex domains”, Proc Edin Math Soc, 32:2 (1989), 231  crossref  mathscinet  zmath
    20. V. I. Gorbachuk, A. V. Knyazyuk, “Boundary values of solutions of operator-differential equations”, Russian Math. Surveys, 44:3 (1989), 67–111  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    21. V. Zh. Dumanyan, “On the uniform quasiasymptotics of the solutions of hyperbolic equations”, Math. USSR-Sb., 70:1 (1991), 109–128  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    22. F. Kh. Mukminov, “On uniform stabilization of solutions of the first mixed problem for a parabolic equation”, Math. USSR-Sb., 71:2 (1992), 331–353  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    23. J. Schmeelk, A. Takači, “Quasiasymptotics and the dual Fock space”, Integral Transforms and Special Functions, 6:1-4 (1998), 309  crossref
    24. R.S. Pathak, “Integral transforms and asymptotics of generalized functions”, Integral Transforms and Special Functions, 8:1-2 (1999), 105  crossref
    25. Proc. Steklov Inst. Math., 236 (2002), 461–467  mathnet  mathscinet  zmath
    26. V. N. Denisov, “On the behaviour of solutions of parabolic equations for large values of time”, Russian Math. Surveys, 60:4 (2005), 721–790  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    27. Khrennikov, AY, “Distributional asymptotics and p-adic Tauberian and Shannon-Kotelnikov theorems”, Asymptotic Analysis, 46:2 (2006), 163  isi  elib
    28. Albeverio S., Khrennikov A.Yu., Shelkovich V.M., “Harmonic Analysis in the P-Adic Lizorkin Spaces: Fractional Operators, Pseudo-Differential Equations, P-Adic Wavelets, Tauberian Theorems”, J. Fourier Anal. Appl., 12:4 (2006), 393–425  crossref  mathscinet  zmath  isi  elib
    29. Shelkovich V.M., “Associated and Quasi Associated Homogeneous Distributions (Generalized Functions)”, J. Math. Anal. Appl., 338:1 (2008), 48–70  crossref  mathscinet  zmath  isi  elib
    30. Stankovic B., Atanackovic T.M., “Generalized Solutions of an Equation with Fractional Derivatives”, Eur. J. Appl. Math., 20 (2009), 215–229  crossref  mathscinet  zmath  isi  elib
    31. Ricardo Estrada, Jasson Vindas, “Distributional versions of littlewood’s Tauberian theorem”, Czech Math J, 63:2 (2013), 403  crossref
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:216
    Full text:64
    First page:1

    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019